# SDR USAABB97042

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FIRST SECTION OF FLOOR TRACK LIGHTING IN LEFT CABIN INOPERATIVE.  MAINTENANCE REPAIRED WIRING TO LIGHTING. (M)
